# SDR SWAA2016071854004

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 13,580 hours, 5,732 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 26ET61T
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR INDICATED ALL RED AND GREEN LIGHTS AFTER HANDLE RAISED TO UP AFTER TAKEOFF.  ALL LIGHTS EXTINGUISHED AFTER PERFORMANCE QRH GEAR DISAGREE STEPS, LANDING GEAR LEVER DOWN, THEN UP.  CLEANED DEBRIS FROM LANDING GEAR HANDLE, SWITCH.
